Previous |  Up |  Next

Article

Keywords:
Foliation; transverse bundle; second order transverse bundle; projectable linear connection; Lie derivative; Weil bundle
Summary:
The second order transverse bundle $T^2_{}M$ of a foliated manifold $M$ carries a natural structure of a smooth manifold over the algebra $\mathbb {D}^2$ of truncated polynomials of degree two in one variable. Prolongations of foliated mappings to second order transverse bundles are a partial case of more general $\mathbb {D}^2$-smooth foliated mappings between second order transverse bundles. We establish necessary and sufficient conditions under which a $\mathbb {D}^2$-smooth foliated diffeomorphism between two second order transverse bundles maps the lift of a foliated linear connection into the lift of a foliated linear connection.
References:
[1] Evtushik, L. E., Lumiste, Yu. G., Ostianu, N. M., Shirokov, A. P.: Differential-geometric structures on manifolds. In: Problemy Geometrii. Itogi Nauki i Tekhniki 9, VINITI Akad. Nauk SSSR, Moscow, 1979, 5–246. MR 0573267 | Zbl 0455.58002
[2] Gainullin, F. R., Shurygin, V. V.: Holomorphic tensor fields and linear connections on a second order tangent bundle. Uchen. Zapiski Kazan. Univ. Ser. Fiz.-matem. Nauki 151, 1 (2009), 36–50. Zbl 1216.53019
[3] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry. Springer, Berlin, 1993. MR 1202431
[4] Molino, P.: Riemannian Foliations. Birkhäuser, Boston, 1988. MR 0932463 | Zbl 0824.53028
[5] Morimoto, A.: Prolongation of connections to tangent bundles of higher order. Nagoya Math. J. 40 (1970), 99–120. DOI 10.1017/S002776300001388X | MR 0279719
[6] Morimoto, A.: Prolongation of connections to bundles of infinitely near points. J. Different. Geom. 11, 4 (1976), 479–498. MR 0445422 | Zbl 0358.53013
[7] Pogoda, Z.: Horizontal lifts and foliations. Rend. Circ. Mat. Palermo 38, 2, suppl. no. 21 (1989), 279–289. MR 1009580 | Zbl 0678.57013
[8] Shurygin, V. V.: Structure of smooth mappings over Weil algebras and the category of manifolds over algebras. Lobachevskii J. Math. 5 (1999), 29–55. MR 1752307 | Zbl 0985.58001
[9] Shurygin, V. V.: Smooth manifolds over local algebras and Weil Bundles. J. Math. Sci. 108, 2 (2002), 249–294. DOI 10.1023/A:1012848404391 | MR 1887820 | Zbl 1007.58001
[10] Shurygin, V. V.: Lie jets and symmetries of geometric objects. J. Math. Sci. 177, 5 (2011), 758–771. DOI 10.1007/s10958-011-0507-3 | MR 2786527
[11] Vishnevskii, V. V.: Integrable affinor structures and their plural interpretations. J. Math. Sci. 108, 2 (2002), 151–187. DOI 10.1023/A:1012818202573 | MR 1887816
[12] Wolak, R.: Normal bundles of foliations of order $r$. Demonstratio Math. 18, 4 (1985), 977–994. MR 0857354 | Zbl 0609.58004
Partner of
EuDML logo